Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Quotients of finite $W^ *$-algebras


Author: Jørgen Vesterstrøm
Journal: Bull. Amer. Math. Soc. 77 (1971), 235-238
MSC (1970): Primary 46L10
DOI: https://doi.org/10.1090/S0002-9904-1971-12697-6
MathSciNet review: 275185
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Feldman, Embedding of AW*-algebras, Duke Math. J. 23 (1956), 303-307. MR 17, 1229. MR 78669
  • 2. S. Sakai, The theory of W*-algebras, Yale University, New Haven, Conn., 1962.
  • 3. H. Takemoto, On the homomorphism of von Neumann algebra, Tôhoku Math. J. (2) 21 (1969), 152-157. MR 40 #760. MR 247495
  • 4. H. Takemoto, Complement to "On the homomorphism of von Neumann algebra", Tôhoku Math. J. 22 (1970), 210-217. MR 271747
  • 5. F. B. Wright, A reduction for algebras of finite type, Ann. of Math. (2) 60 (1954), 560-570. MR 16, 375. MR 65037

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46L10

Retrieve articles in all journals with MSC (1970): 46L10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12697-6

American Mathematical Society